# SDR ASOA2014062710762

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 39,166 hours, 34,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR WAS CYCLING UP AND DOWN AFTER TAKEOFF, NOSE GEAR WAS UNKNOWN, RAN THE GEAR DISAGREE CHECKLIST THE QRH AND LANDED WITH THREE GREEN AFTER EMERGENCY GEAR EXTENSION GEAR DISAGREE WARNING MESSAGE.  ACFT RETURNED. ADJUSTED BOTH PROXIMITY SENSORS IAW AMM 32-32-05.  PERFORMED SEVERAL GEAR SWINGS AND NO DEFECT OR GEAR DESAGREE MSG IAW AMM 32-32-00.  NO FAULT CODES RECORDED ON PSEU.
